# SDR IPXA12M73514

- Difficulty date: April 24, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112527
- Condition: Cracked
- Location: L24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON SPLICE CRACKED AT L24R STA 5-123.  REMOVED, FABRICATED & INSTALLED REPLACEMENT LONGERON SPLICE AT STA 5-123, L24R IAW SRM 51-33-01 & DWG A5A7112.
